It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carolina on August 08, 2000 at 12:16:07:

In Reply to: Re: methadone posted by Ann in USA on January 28, 2000 at 17:51:34:

: I am currently in a methadone program and have been detoxing at a rate of 5 mg./wk. (from 85 to 50 mg so far.) I haven't noticed any difficulty. Friends report the same effect until they reached 20 mg. if you have trouble, do back up a few mg. and stablize. Plan to continue your detox during convenient times: holiday weekends, breaks, vacations, etc. Also know that the physical effects of withdrawal are felt on the 2nd and 3rd day after the decrease. plan those days to fall on the weekend or on your days off work. There are alot of people out here going throgh this together. E-mail me if you need more info or have any questions I may be able to help you with.


I am into my 21st day of detox from methadone (since 1974). I have been on "5 mg" for the last 10 years. Don't think it's going to be any easier when you get down to 5 mgs. It's rough, but I believe it is "different" for every individual, depending on the circumstances. Cold turkey is best, even though sleeping is difficult. I must be honest though, I have lung cancer and after surgery was prescribed pain killers, i.e. percocet, and that has somehow lessened the withdrawal. Now, if I don't stop the painkillers, I will have substituted one habit for another. I am not afraid of dying, but when I do, I want to be free and clean from addiction of drugs. BUT, YOU KNOW WHAT? I AM going to do it. Good luck to you.


Follow Ups

All times are GMT -7. The time now is 01:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!